# SDR UPS04443270

- Difficulty date: September 26, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: BAC1505100607
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO STA 840 S44L - S45L BILGE AREA SHEAR TIE CORROSION FOUND.  NEW SHEAR TIE REPLACED & INSTALLED AT BS 840 STR 44L - 45L AS PER SRM 51-30-02, DUE TO BLEND OUT DEPTH 0.050 INCH, WIDTH 1 INCH & LENGTH 3 INCH OUT OF SRM 53-10-01 FIG 1 LIMITATION.
